# SDR SWAA2021110424672

- Difficulty date: September 29, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737*
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-23R WL164. MARKED ; / [21] INSTALLED REPLACEMENT STRINGER SECTION BS 500D+12 TO 540 AND HAT SECTION REPAIR BS 500D+4 TO 500D+16 STR 23R/H WL 164 IAW SRM 53-00-03-2R-1 AND SRM 51-40-02 AND EA NO: 21-153-02931 REV A; [22] REPAIR COMPLETE; [23] VERIFIED INSTALLED REPLACEMENT STRINGER SECTION BS 500D+12 TO 540 AND HAT SECTION REPAIR BS 500D+4 TO 500D+16 STR 23R/,NG,NRC,2021-10-25 16:05:41,22Y,Y,MX,0,0,,CRACKED STRINGER AT AREA AFT OF FCB BS540 S-23R WL164. MARKED ;"
